MathSciNet Relay Station
MathSciNet bibliographic data
MR2142061 (2006a:34107) 34C15 (34A45 34C29 34M99)
Cveticanin, L. Approximate solution of a strongly nonlinear complex differential equation. J. Sound Vibration 284 (2005), no. 1-2, 503–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement